# SDR C2XA10IA259

- Difficulty date: September 19, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 227,147 hours, 12,054 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: 8151133
- Condition: Leaking
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2020, DURING CLIMB THE CREW REPORTED A PACK 1 VALVE CLOSED MESSAGE ON EICAS. THE AIRCRAFT RETUIRNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED SLEEVE ON THE PACK ONE DUAL TEMP CONTROL VALVE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
